On the Convergence of Quadrature Formulas for Complex Weight Functions

  1. González-Vera, P. 1
  2. López, G. 2
  3. Orive, R. 1
  4. Santos, J.C. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad de La Habana

    Universidad de La Habana

    La Habana, Cuba

    ROR https://ror.org/04204gr61

Journal of Mathematical Analysis and Applications

ISSN: 1096-0813

Year of publication: 1995

Volume: 189

Issue: 2

Pages: 514-532

Type: Article

DOI: 10.1006/JMAA.1995.1033 SCOPUS: 2-s2.0-0011612872 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus